# SDR UALA2011022100888

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 85,776 hours, 10,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CROSSAISLE EMERGENCY LIGHT INOPERATIVE BETWEEN DOORS 2L 2R.  RELAMPED, CHECKED OK.
